# SDR CALA2025100609656

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N63890
- Make and model: Boeing 737924ER
- Aircraft serial: 42194
- Aircraft time: 31,083 hours, 11,514 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: S210N70121
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY MUSTY SMELL COMING FROM AIR VENTS TOMC LOCKED LP.  PLEASE PERFORM CONDITIONAL INSP PER AMM 05-51-26-800-801-C1.  PERFORM AC PACK BURN OUT AND REPLACE RECIRC FILTERS.  REVIEWED WORK HISTORY AND FOUND #1 ENG WASH WAS JUST COMPLETED IN RDU LAST NIGHT DURING RON. UPON CREW DEBRIEFING, PILOTS STATED SMELL WAS PREVELANT DURING INITIAL TAXI AND ON TAKE OFF AND LANDING. SMELL WOULD GO AWAY AFTER APU WAS RUNNING. SEE PICTURES OF SMOKE ODOR FORMS. TOMC UPDATE: PLEASE PERFORM ENG IDLE RUN AND OPERATE PACKS TO ENSURE SMELL DOES NOT RETURN. TOMC UNLOCKED LP. ACCOMPLISHED SMOKE/ODOR INSPECTION -PACK BURN OUT- FOR MUSTY SMELL IN CABIN REF AMM 05-51-26-800-801-C1. DUE TO RECENT ENG 1 COMP WASH AT RDU ON RON RECIRCULATION FILTERS WERE REMOVED AND REPLACED REF AMM 21-25-01/401 AND PACK BURN OUT PROCEDURE WAS ADD EMP:U378948,U036339 REQUESTED. ONCE BOTH ENGINES WERE RAN, MUSTY SMELL WENT AWAY ON BOTH APU AND ENGINE POWER REF AMM 71-00-00-800-808-F00. OKAY FOR SERVICE.PARTS USED:  29-2124-3-0006,QTY :1
